toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Block, J.H.; Millán, J.M.; Román, C.; Zhou, H. doi  openurl
  Title Job Satisfaction and Wages of Family Employees Type Journal Article
  Year 2015 Publication Entrepreneurship Theory and Practice Abbreviated Journal Entrepreneurship Theory and Practice  
  Volume 39 Issue 2 Pages 183-207  
  Abstract Although they represent a sizable occupational group, little is known about family employees. Using utility theory and the theory of compensating wage differentials, we hypothesize that family employees have higher levels of job satisfaction and lower wages relative to regular employees. We present several regressions based on a large cross-country panel data set that support our hypotheses, and we discuss our study's implications for research on family businesses and the labor market.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1540-6520 ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ATM @ robstephens13 @ Serial 41265  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: